Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nodoubt147

Help! Regimen giving me a deep crease

The BP seems to be giving me a deep crease/wrinkle next to the side of my mouth, where my smile lines are. I've tried to put loads of cetaphil moisterizer on it but it's not helping! What do I do. It's only one side too for some reason. It's sooo obvious and looks crazy.

Share this post


Link to post
Share on other sites

I just realized that someone else just posted about this not too long ago. The advice was to get Nuetrogena Healthy Skin. The problem is.....this advice is conflicting with other advice because I've been on the regimen for 2 months now, and shouldn't I wait longer before I start throwing more products in?? Argh! I'm so frustrated. My skin looks crazy!

Share this post


Link to post
Share on other sites

Just as you have read in another post, an alpha hydroxy acid (AHA) can probably counter the fine lines developing on your face. An AHA aids in the regeneration of collagen in your face decreasing and eliminating the fine lines. 2 months is probably long enough for your face to adjust to BP, so it shouldn't be a problem by adding an AHA to your regimen. Just remember to wear a good sunblock!

I recommend using Alpha Hydrox 10% AHA enhanced lotion. Neutrogena Healthy Skin AHA lotion works well too, plus their day formula comes with SPF 15 which is nice.

Share this post


Link to post
Share on other sites

I have the same thing, except on both sides of my mouth. They're not particularly deep but it is noticeable... to me anyways. I tried AHA and it didn't do a whole lot unfortunately

Share this post


Link to post
Share on other sites

I was the one who had just posted a similar topic. In fact, I had a crease (still do) in the same spot due to laugh lines. The main reason its there is due to dry skin, even if it does not feel dry. Continue to moisturize and add an aha in. I do am doing the same thing and has helped it out. I am also going to see a dermatologist so I can find out what else to do and why it happens. By the way, I am only 17 so mine is not due to age.

Share this post


Link to post
Share on other sites
I just realized that someone else just posted about this not too long ago. The advice was to get Nuetrogena Healthy Skin. The problem is.....this advice is conflicting with other advice because I've been on the regimen for 2 months now, and shouldn't I wait longer before I start throwing more products in?? Argh! I'm so frustrated. My skin looks crazy!

It's okay to switch to one of the AHA moisturizers after the first month. We recommend waiting a month so that you can work up to the full amount of bp first. But yea, if you want to go ahead and try one out, just introduce it slowly.

Use it just like any other moisturizer after the bp, but maybe alternate it with your usual moisturizer until you see how your skin will like it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×